# SDR SIMA20130115001

- Difficulty date: January 15, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 32,852 hours, 30,145 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 3633501003
- Part serial: 06861R
- Condition: Inoperative
- Location: Rt Wing Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLIGHT 2763.  CREW REPORTED ON DESCENT,  ATTEMPTED TO SELECT FLAPS 9.  RECEIVED AN EICAS FLAP FAIL MESSAGE.  CAPTAIN RAN APPROPRIATE CHECKLIST AND DECLARED AN EMERGENCY.   AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED FROM SERVICE.  PERFORMED ANTI-ICE SYSTEM OPS CHECKS AND WERE FOUND TO BE GOOD AMM 30-00-00.  NO DISCREPANCIES NOTED. REMOVED AND INSTALLED RIGHT HAND FLAP VELOCITY SENSOR IAW MM 27-51-12.  OPS CHECKED GOOD. NO DISCREPANCIES NOTED. THE AIRCRAFT WAS RETURNED TO SERVICE.
